# SDR 7C7A2018012500356

- Difficulty date: January 19, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: 85770046
- Condition: Dented
- Location: Rt Spoiler
- Part time: 39,525 hours, 42,531 cycles
- Component: Spoiler, Dhav, DHC8106
- Component part number: 85770012004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON RIGHT HAND INBOARD FLIGHT SPOILER. ONE WITH DISBOND.  REPAIRED IAW ECO 008.57-18.01.
